PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 20 | 1 | 87-95
Tytuł artykułu

Ring-like operations is pseudocomplemented semilattices

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Ring-like operations are introduced in pseudocomplemented semilattices in such a way that in the case of Boolean pseudocomplemented semilattices one obtains the corresponding Boolean ring operations. Properties of these ring-like operations are derived and a characterization of Boolean pseudocomplemented semilattices in terms of these operations is given. Finally, ideals in the ring-like structures are defined and characterized.
Twórcy
autor
  • Department of Algebra and Geometry, Palacký University Olomouc, Tomkova 40, 779 00 Olomouc, Czech Republic
  • Technische Universität Wien, Institut für Algebra und Computermathematik, Abteilung für Mathematik in den Naturwissenschaften, Wiedner Hauptstraße 8-10, A-1040 Wien
Bibliografia
  • [1] I. Chajda, Pseudosemirings induced by ortholattices, Czechoslovak Math. J. 46 (121) (1996), 405-411.
  • [2] G. Dorfer, A. Dvurecenskij and H. Länger, Symmetric difference in orthomodular lattices, Math. Slovaca 46 (1996), 435-444.
  • [3] D. Dorninger, H. Länger and M. Maczyński, The logic induced by a system of homomorphisms and its various algebraic characterizations, Demonstratio Math. 30 (1997), 215-232.
  • [4] O. Frink, Pseudo-complements in semi-lattices, Duke Math. J. 29 (1962), 505-514.
  • [5] H. Länger, Generalizations of the correspondence between Boolean algebras and Boolean rings to orthomodular lattices, Tatra Mt. Math. Publ. 15 (1998), 97-105.
  • [6] A.I. Mal'cev, On the general theory of algebraic systems (Russian), Mat. Sb. 35 (1954), 3-20.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1008
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.